# SDR SWIA202054833

- Difficulty date: October 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT HARDWARE BELOW INNER HANDLE CORRODED.  C-CHECK RO 12/26/2020.  REMOVED 6 BOLTS NUTS AND WASHERS ON LT AFT EMER DOOR LATCH MACHANISM ATTACHING HARDWARE, IAW CRJ900 AMM.  INSTALLED 6 BOLTS NUTS AND WASHER ON LT AFT EMERGENCY DOOR LATCH MECHANISM ATTACHING HARDWARE, IAW CRJ900 AMM.  TOURQUE WRENCH USED: TUC5656  CAL DUE 31-MAY-2021.
